# SDR AU970139

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Engine Cowlings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UNSECURED AND UNATTACHED UPPER AND LOWER ENGINE COWLINGS PICKED UP BY A GUST OF WIND AND BLOWN INTO PROPELLER ARC DURING ENGINE GROUND RUN - DAMAGE TO PROPELLER BLADES AND DESTRUCTION OF COWLS- ENGINE BULK STRIP TO BE CARRIED OUT
